Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An intrinsic metric for parts


Authors: H. S. Bear and Max L. Weiss
Journal: Proc. Amer. Math. Soc. 18 (1967), 812-817
MSC: Primary 46.01; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0215043-1
MathSciNet review: 0215043
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01, 46.55

Retrieve articles in all journals with MSC: 46.01, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0215043-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society